Sur un théorème de MM. Banach et Kuratowski

Wacław Sierpiński

Fundamenta Mathematicae (1929)

  • Volume: 14, Issue: 1, page 277-279
  • ISSN: 0016-2736

How to cite

top

Sierpiński, Wacław. "Sur un théorème de MM. Banach et Kuratowski." Fundamenta Mathematicae 14.1 (1929): 277-279. <http://eudml.org/doc/212142>.

@article{Sierpiński1929,
author = {Sierpiński, Wacław},
journal = {Fundamenta Mathematicae},
language = {fre},
number = {1},
pages = {277-279},
title = {Sur un théorème de MM. Banach et Kuratowski},
url = {http://eudml.org/doc/212142},
volume = {14},
year = {1929},
}

TY - JOUR
AU - Sierpiński, Wacław
TI - Sur un théorème de MM. Banach et Kuratowski
JO - Fundamenta Mathematicae
PY - 1929
VL - 14
IS - 1
SP - 277
EP - 279
LA - fre
UR - http://eudml.org/doc/212142
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.